4 doctors weighed in:
Is aspirin safe to give my child to decrease his flu symptoms?
4 doctors weighed in

Dr. Robert Frolichstein
Emergency Medicine
2 doctors agree
In brief: No
There is a condition called reye syndrome that has been associated with the use of Aspirin by children when treating a viral illness.
This syndrom affect the brain and liver and is fatal 20% of the time. It is very rare now as Aspirin use in children has decreased.

In brief: No
There is a condition called reye syndrome that has been associated with the use of Aspirin by children when treating a viral illness.
This syndrom affect the brain and liver and is fatal 20% of the time. It is very rare now as Aspirin use in children has decreased.
Dr. Robert Frolichstein
Dr. Robert Frolichstein
Thank
Dr. Jonathan Kirschner
Physical & Rehabilitation Medicine
In brief: No!
Aspirin is not safe for young infants and children and can lead to reyes's syndrome if they have the flu.
In brief: No!
Aspirin is not safe for young infants and children and can lead to reyes's syndrome if they have the flu.
Use Acetaminophen (tylenol)!
Dr. Jonathan Kirschner
Dr. Jonathan Kirschner
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
33 years in practice
926K people helped
Continue
107,000 doctors available
Read more answers from doctors